# SDR DLM88100048

- Difficulty date: January 4, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 52,376 hours, 39,782 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 27D EMERGENCY LIGHTING FLOOR LIGHTS INOP/ DAMAGED      RESET CONNECTOR.  OPS GOOD.
